# SDR F3LA201909200118

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07600
- Aircraft time: 9,018 hours, 3,792 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083100000
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 9,018 hours, 3,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

LP1139073 ITEM 1 DISCREPENCY-- HYD Y RSVR LO LVL , LOST YELLOW SYSTEM HYD PRESSURE IN FLIGHT.  CORRECTIVE ACTION -- R&R PRESS ASSY AT HYD PLUMBING PYLON ENG # 2 IAW AMM 29-13-49 PB 401 NO DEFECTS NOTED. OPS CHECK GOOD AC OK FOR SERVICE. SERVICED YELLOW HYD SYSTEM IAW AMM 29-10-00. AMM 29-13-49 PB 401 AMM 29-10-00.
